# SDR DALA2020022001268

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6829, L/P 1497278) DISBOND OF 3.0" X 0.5" ON UPPER SKIN LE SLAT 9 TRAILING EDGE WEDGE STA. OSS 706.5 RH WING. CORRECTIVE ACTION: REPAIRED PER. B-757-200 S.R.M. 57-43-02-2R-1 AND B-757-200 S.R.M. 51-70-10-2R-4.
